Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 308, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Dec 26, 2015, 3:59 PM CST for Craig County, Mayes County, Rogers County, Oklahoma. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 26, 2015, 3:59 PM CST (21:59 UTC)
- Expired
- Dec 26, 2015, 4:45 PM CST
- In force
- 46 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Craig County, OK, Mayes County, OK, Rogers County, OK
The radar
The Tulsa radar (KINX), 10 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.0 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 433 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 478 m²/s²
- 0-3 km storm-relative helicity
- 446 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
121
WUUS54 KTSA 262159
SVRTSA
OKC035-097-131-262245-
/O.NEW.KTSA.SV.W.0308.151226T2159Z-151226T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
359 PM CST SAT DEC 26 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MAYES COUNTY IN NORTHEASTERN OKLAHOMA...
CENTRAL ROGERS COUNTY IN NORTHEASTERN OKLAHOMA...
SOUTHEASTERN CRAIG COUNTY IN NORTHEASTERN OKLAHOMA...
* UNTIL 445 PM CST
* AT 359 PM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER INOLA...
MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
CLAREMORE... PRYOR...
PRYOR CREEK... VERDIGRIS...
CHOUTEAU... CHELSEA...
INOLA... LOCUST GROVE...
SALINA... LANGLEY...
ADAIR... KETCHUM...
SPAVINAW... FOYIL...
DISNEY... BIG CABIN...
PENSACOLA... HOOT OWL...
TIAWAH... ROSE...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 241 AND 279.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3663 9501 3618 9501 3607 9554 3608 9556
3609 9555 3611 9557 3613 9557 3614 9559
3613 9560 3614 9560 3616 9562 3616 9564
3623 9571 3652 9546
TIME...MOT...LOC 2159Z 238DEG 42KT 3615 9551
HAIL...<.75IN
WIND...60MPH
$$3 follow-up statements
302
WWUS54 KTSA 262219
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
419 PM CST SAT DEC 26 2015
OKC131-262228-
/O.CAN.KTSA.SV.W.0308.000000T0000Z-151226T2245Z/
ROGERS OK-
419 PM CST SAT DEC 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ROGERS COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3663 9501 3618 9501 3609 9544 3645 9543
TIME...MOT...LOC 2218Z 237DEG 39KT 3626 9530
$$
OKC035-097-262245-
/O.CON.KTSA.SV.W.0308.000000T0000Z-151226T2245Z/
MAYES OK-CRAIG OK-
419 PM CST SAT DEC 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CST
FOR MAYES AND SOUTHEASTERN CRAIG COUNTIES...
AT 418 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR PRYOR CREEK...
MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
PRYOR... PRYOR CREEK...
CHOUTEAU... LOCUST GROVE...
SALINA... LANGLEY...
ADAIR... KETCHUM...
SPAVINAW... DISNEY...
BIG CABIN... PENSACOLA...
HOOT OWL... CHEROKEE STATE PARK...
SPAVINAW STATE PARK... SPORTSMEN ACRES COMMUNITY...
ROSE... STRANG...
SNOWDALE STATE PARK... MAZIE...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 261 AND 274.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3663 9501 3618 9501 3609 9544 3645 9543
TIME...MOT...LOC 2218Z 237DEG 39KT 3626 9530
HAIL...<.75IN
WIND...60MPH
$$067 WWUS54 KTSA 262232 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 432 PM CST SAT DEC 26 2015 OKC035-097-262245- /O.CON.KTSA.SV.W.0308.000000T0000Z-151226T2245Z/ MAYES OK-CRAIG OK- 432 PM CST SAT DEC 26 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CST FOR NORTHEASTERN MAYES AND SOUTHEASTERN CRAIG COUNTIES... AT 432 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR HOOT OWL... MOVING NORTHEAST AT 45 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IN OR NEAR THE PATH INCLUDE... PRYOR CREEK... SALINA... LANGLEY... ADAIR... KETCHUM... SPAVINAW... DISNEY... BIG CABIN... PENSACOLA... HOOT OWL... CHEROKEE STATE PARK... SPAVINAW STATE PARK... STRANG... SNOWDALE STATE PARK... THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 269 AND 274. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3663 9501 3627 9501 3625 9528 3649 9534 TIME...MOT...LOC 2232Z 236DEG 38KT 3634 9516 HAIL...<.75IN WIND...60MPH $$
098
WWUS54 KTSA 262251
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
451 PM CST SAT DEC 26 2015
OKC035-097-262301-
/O.EXP.KTSA.SV.W.0308.000000T0000Z-151226T2245Z/
MAYES OK-CRAIG OK-
451 PM CST SAT DEC 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MAYES AND
SOUTHEASTERN CRAIG COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3663 9501 3627 9501 3625 9528 3649 9534
TIME...MOT...LOC 2249Z 238DEG 42KT 3634 9516
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 26, 3:36 PM CST, 23 minutes earlier.
Area forecast discussion, Dec 26, 3:36 PM CST, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
336 PM CST SAT DEC 26 2015
.DISCUSSION...
Tornado watch number 569 currently encompasses all of southeast OK
and west central AR...and is in effect until 8 pm this evening.
Late this afternoon...a surface low was analyzed near Okfuskee county
with a cold front extending into south central OK and a warm front
draped east near the I-40 corridor. A few breaks in the cloud
cover across the warm sector will contribute to pockets of greater
instability in an incredibly moist airmass (surface dewpoints
around 70F...which is remarkable for this time of year). Bulk
shear values around 50-60 kts and impressive low-level helicity
will remain favorable for rotating thunderstorms (and possible
tornadoes) the remainder of the afternoon and into the early
evening before the cold front pushes through the most of the
forecast area.
While the threat of severe weather will lessen overnight...the
threat for additional heavy rainfall and flooding will persist
through the remainder of the weekend. Deep layer moisture will
remain incredibly impressive...with forecast PWs around 1.5 to
1.75 inches across southeast OK through western AR. Exit-region
jet dynamics ahead of the approaching upper low along with the
anomalously high PWs will remain favorable for several periods of
moderate to heavy rain with embedded thunderstorms through the
weekend. The heaviest rainfall is expected to focus near and north
of a strengthening baroclinic boundary that should setup across
far southeast OK and western AR late tonight through Sunday.
Overall forecast rainfall amounts haven't changed much...with a
swath of 6 to 9 inches possible from southeast OK through
northwest AR...and 4 to 7 inches across much of northeast OK with
locally higher amounts possible. Flooding/flash flooding is
expected on the already saturate soils...with eventual significant
mainstem river flooding expected as well. Disastrous and life
threatening flooding is a distinct possibility.
The strong upper low and associated surface low will eventually
lift northeast through the area on Monday...with precipitation
coming to an end later in the day. Model timing of the upper low
is in reasonable agreement...although the actual path of the upper
system still remains in question. The SREF remains the farthest
west with the GEM the farthest east. This forecast will lean
toward the ECMWF/UKMET...which offers a reasonable compromise.
Low-thermal fields may become just cold enough to support some
light freezing rain or perhaps some sleet over far western Osage
and Pawnee counties late Sunday night...but confidence is this
remains quite low. The better chance of wintry precipitation may
come on Monday as the main upper low ejects across the area. For
now...will have some light snow and sleet mainly for parts of
northeast OK...with only minor accumulations. That said...it's not
uncommon to get a "surprise" beneath a strong upper low...so we'll
certainly continue to watch this very closely.
The forecast for next week looks seasonally chilly/cold...but
mostly dry. A fast moving upper wave could bring a small chance of
light snow mainly to northeast OK mainly Tuesday night.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 39 40 37 38 / 100 100 100 70
FSM 56 59 42 45 / 100 100 100 40
MLC 46 47 38 39 / 100 100 100 40
BVO 37 39 35 38 / 100 100 100 70
FYV 47 49 41 43 / 100 100 100 70
BYV 45 47 40 47 / 100 100 100 60
MKO 44 46 38 41 / 100 100 100 50
MIO 38 41 36 42 / 100 100 100 70
F10 42 44 35 38 / 100 90 100 50
HHW 58 62 40 42 / 100 100 90 20
&&
.TSA Watches/Warnings/Advisories...
OK...Flash Flood Watch through late Sunday night for OKZ049-053>076.
AR...Flash Flood Watch through late Sunday night for ARZ001-002-010-
011-019-020-029.
&&
SHORT TERM...06
LONG TERM....18Hazardous weather outlook, Dec 26, 12:11 PM CST, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1211 PM CST SAT DEC 26 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-271130- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1211 PM CST SAT DEC 26 2015 ...POTENTIALLY DANGEROUS AND LIFE THREATENING FLOODING AND AN ELEVATED RISK OF SEVERE WEATHER THIS WEEKEND... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...ELEVATED. AREA...SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS. ONSET...MID TO LATE AFTERNOON. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS. ONSET...MID TO LATE AFTERNOON. FLASH FLOOD. RISK...ELEVATED. AREA...MOST OF EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...CRITICAL. AREA...MOST OF EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...EASTERN OKLAHOMA AND WESTERN ARKANSAS. SIGNIFICANT WINDS. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA. ONSET...AFTER 6 PM. DISCUSSION... A POTENTIALLY DANGEROUS AND LIFE-THREATENING FLASH FLOODING AND RIVER FLOODING EVENT IS POSSIBLE THIS WEEKEND. WIDESPREAD 4 TO 11 INCH RAINS ARE FORECAST...THE MAJORITY OF WHICH WILL BE RUNOFF GIVEN THE TIME OF YEAR THIS IS OCCURRING. A STRONG UPPER LEVEL STORM AND COLD FRONT WILL ACT TO LIFT AN UNSEASONABLY MOIST AIRMASS TO BRING COPIOUS AMOUNTS OF RAINFALL TO THE REGION. AN ELEVATED SEVERE WEATHER THREAT EXISTS MAINLY FROM MID-AFTERNOON AND INTO THE EVENING AS A WARM FRONT LIFTS TO NEAR I-40 IN OKLAHOMA AND INTO NORTHWEST ARKANSAS. THE FOCUS FOR SEVERE WEATHER WILL MAINLY BE ALONG AND SOUTH OF THIS FRONTAL BOUNDARY. TORNADOES...DAMAGING WIND GUSTS AND LARGE HAIL WILL ALL BE POSSIBLE. THE THREAT WILL END AS A COLD FRONT MOVES THROUGH THE REGION TONIGHT. STRONG NORTH WINDS BEHIND THE COLD FRONT TONIGHT WILL BRING GUSTS IN THE 30 TO 40 MPH RANGE ACROSS NORTHEAST OKLAHOMA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...THUNDERSTORM POTENTIAL...WINTER WEATHER POTENTIAL... HIGH WIND POTENTIAL. MONDAY...WINTER WEATHER POTENTIAL...HIGH WIND POTENTIAL. TUESDAY AND WEDNESDAY...WINTER WEATHER POTENTIAL. THURSDAY AND FRIDAY...NO HAZARDS. EXTENDED DISCUSSION... THE HEAVY RAIN EVENT CONTINUES INTO SUNDAY...AS THE THUNDER CHANCES WANE WITH DECREASING INSTABILITY. ON THE BACK SIDE OF THE UPPER LEVEL LOW AS IT LIFTS DIRECTLY ACROSS OUR AREA SUNDAY NIGHT INTO MONDAY...TEMPS WILL LIKELY GET COLD ENOUGH OVER WESTERN PORTIONS OF OSAGE AND PAWNEE COUNTIES TO ALLOW FOR SOME WINTRY PRECIPITATION. THE LATEST DATA SUGGESTS THAT SOME LIGHT ICING AND 1 TO 2 INCHES OF SNOW IS POSSIBLE THERE. CHECK BACK FOR UPDATES TO THIS FORECAST. ANOTHER UPPER LEVEL STORM SYSTEM WILL BRING SOME LIGHT SNOW TO NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS TUESDAY NIGHT INTO WEDNESDAY. ACCUMULATIONS SHOULD BE LIGHT...LIKELY LESS THAN AN INCH. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGERS AND FIRST RESPONDERS NEED TO BE MINDFUL OF THE FLOOD THREAT THIS WEEKEND. MANY RIVERS AND STREAMS WILL FLOOD...SOME MAJOR OR EVEN RECORD...AND SOME WATER RESCUES MAY BE REQUIRED. THIS IS A POTENTIALLY DANGEROUS AND LIFE-THREATENING SITUATION. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Dec 26, 2:41 PM CST, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
241 PM CST SAT DEC 26 2015
OKZ064>066-262130-
OKFUSKEE OK-CREEK OK-OKMULGEE OK-
241 PM CST SAT DEC 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OKFUSKEE...NORTHWESTERN
OKMULGEE AND SOUTHEASTERN CREEK COUNTIES UNTIL 330 PM CST...
AT 240 PM CST...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF CASTLE...MOVING NORTHEAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
OKEMAH... OKFUSKEE...
BEGGS... BOLEY...
BEARDEN... SLICK...
CASTLE... WELTY...
MASON...
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 212 AND 220.
INTERSTATE 44 BETWEEN MILE MARKERS 196 AND 202.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA.
LAT...LON 3544 9656 3542 9656 3541 9654 3544 9652
3546 9654 3545 9655 3597 9629 3580 9592
3532 9639 3535 9644 3546 9644 3546 9647
3543 9649 3541 9653 3540 9654 3542 9657
TIME...MOT...LOC 2040Z 212DEG 41KT 3545 9643Special weather statement, Dec 26, 3:03 PM CST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
303 PM CST SAT DEC 26 2015
OKZ072-074-262145-
HASKELL OK-SEQUOYAH OK-
303 PM CST SAT DEC 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SEQUOYAH AND HASKELL
COUNTIES UNTIL 345 PM CST...
AT 303 PM CST...A STRONG THUNDERSTORM WAS LOCATED OVER LEQUIRE...
MOVING NORTHEAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
SALLISAW... STIGLER...
VIAN... KEOTA...
MCCURTAIN... KINTA...
TAMAHA... MC CURTAIN...
BRUSHY LAKE STATE PARK... LEQUIRE...
MC KEY... BOX...
KANIMA...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 291 AND
311.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR SOUTHEASTERN
OKLAHOMA.
LAT...LON 3520 9491 3520 9493 3518 9493 3506 9502
3506 9517 3510 9526 3537 9512 3546 9505
3546 9508 3563 9499 3551 9466
TIME...MOT...LOC 2103Z 208DEG 38KT 3513 9512Special weather statement, Dec 26, 3:13 PM CST, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 313 PM CST SAT DEC 26 2015 OKZ060-061-064-066-067-262200- ROGERS OK-CREEK OK-TULSA OK-WAGONER OK-OKMULGEE OK- 313 PM CST SAT DEC 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL OKMULGEE... SOUTHWESTERN ROGERS...NORTHWESTERN WAGONER...EAST CENTRAL CREEK AND EASTERN TULSA COUNTIES UNTIL 400 PM CST... AT 313 PM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR MOUNDS... MOVING NORTHEAST AT 40 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE... TULSA... BROKEN ARROW... CLAREMORE... OWASSO... BIXBY... SAPULPA... JENKS... GLENPOOL... CATOOSA... COLLINSVILLE... VERDIGRIS... KIEFER... MOUNDS... TIAWAH... LIBERTY... THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 218 AND 249. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN OKLAHOMA. LAT...LON 3627 9553 3578 9599 3588 9618 3642 9581 TIME...MOT...LOC 2113Z 213DEG 35KT 3590 9604
Special weather statement, Dec 26, 3:15 PM CST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
315 PM CST SAT DEC 26 2015
OKZ071-073-262200-
PITTSBURG OK-MCINTOSH OK-
315 PM CST SAT DEC 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCINTOSH AND WESTERN
PITTSBURG COUNTIES UNTIL 400 PM CST...
AT 315 PM CST...A STRONG THUNDERSTORM WAS LOCATED OVER WARDVILLE...
MOVING NORTHEAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
MCALESTER... KREBS...
KIOWA... SAVANNA...
CROWDER... INDIANOLA...
HANNA... ASHLAND...
HAYWOOD... SCIPIO...
ARROWHEAD STATE PARK... PITTSBURG...
ARPELAR...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR SOUTHEASTERN
OKLAHOMA.
LAT...LON 3524 9587 3512 9557 3467 9588 3468 9589
3468 9609 3478 9609
TIME...MOT...LOC 2115Z 205DEG 38KT 3468 9602Special weather statement, Dec 26, 3:27 PM CST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
327 PM CST SAT DEC 26 2015
ARZ001-OKZ063-262200-
BENTON AR-DELAWARE OK-
327 PM CST SAT DEC 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENTON AND EASTERN
DELAWARE COUNTIES UNTIL 400 PM CST...
AT 326 PM CST...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF COLCORD...MOVING NORTHEAST AT 60 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
GRAVETTE... DECATUR...
WEST SILOAM SPRINGS... COLCORD...
MAYSVILLE... SULPHUR SPRINGS...
CHEROKEE CITY...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3650 9462 3650 9432 3618 9458 3627 9477
3664 9462
TIME...MOT...LOC 2126Z 209DEG 52KT 3630 9463Special weather statement, Dec 26, 3:47 PM CST, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 347 PM CST SAT DEC 26 2015 OKZ060>062-067-262230- ROGERS OK-TULSA OK-WAGONER OK-MAYES OK- 347 PM CST SAT DEC 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MAYES...SOUTHEASTERN ROGERS...NORTHWESTERN WAGONER AND EAST CENTRAL TULSA COUNTIES UNTIL 430 PM CST... AT 347 PM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR ONETA...MOVING NORTHEAST AT 35 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE... EASTERN TULSA... BROKEN ARROW... CLAREMORE... PRYOR... COWETA... PRYOR CREEK... CATOOSA... VERDIGRIS... CHOUTEAU... CHELSEA... INOLA... LOCUST GROVE... FOYIL... ONETA... SPORTSMEN ACRES COMMUNITY... TIAWAH... MAZIE... MURPHY... BUSHYHEAD... THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 234 AND 266. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3589 9570 3609 9587 3654 9545 3622 9510 TIME...MOT...LOC 2147Z 226DEG 32KT 3606 9568
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 9:04 PM CST | River Flood Warning | TSA | Okmulgee | 9 days |
| Dec 25, 9:08 PM CST | River Flood Warning | TSA | Ottawa | 5 days |
| Dec 25, 9:08 PM CST | River Flood Warning | TSA | Ottawa | 6 days |
| Dec 25, 9:18 PM CST | River Flood Warning | TSA | Adair | 4 days |
| Dec 25, 9:18 PM CST | River Flood Warning | TSA | Cherokee | 5 days |
| Dec 25, 9:18 PM CST | River Flood Warning | TSA | Cherokee, Delaware | 64 hr |
| Dec 25, 9:18 PM CST | River Flood Warning | TSA | Cherokee | 64 hr |
| Dec 25, 9:36 PM CST | River Flood Warning | TSA | Pushmataha | 6 days |
| Dec 25, 9:36 PM CST | River Flood Warning | TSA | Choctaw | 4 days |
| Dec 25, 10:40 PM CST | River Flood Warning | TSA | Sequoyah | 8 days |
| Dec 25, 10:46 PM CST | River Flood Warning | TSA | LeFlore | 9 days |
| Dec 25, 10:46 PM CST | River Flood Warning | TSA | LeFlore | 10 days |
| Dec 26, 10:14 AM CST | River Flood Warning | TSA | Muskogee | 6 days |
| Dec 26, 10:14 AM CST | River Flood Warning | TSA | Creek | 4 days |
| Dec 26, 10:14 AM CST | River Flood Warning | TSA | Tulsa | 56 hr |
| Dec 26, 10:17 AM CST | River Flood Warning | TSA | Osage, Tulsa | 4 days |
| Dec 26, 10:17 AM CST | River Flood Warning | TSA | Tulsa | 4 days |
| Dec 26, 10:19 AM CST | River Flood Warning | TSA | Washington | 3 days |
| Dec 26, 10:19 AM CST | River Flood Warning | TSA | Rogers, Tulsa | 5 days |
| Dec 26, 1:03 PM CST | Special Weather Statement | TSA | Okmulgee, Tulsa, Wagoner | 42 min |
| Dec 26, 2:34 PM CST | River Flood Warning | TSA | Osage | 52 hr |
| Dec 26, 2:41 PM CST | Special Weather Statement | TSA | Okfuskee | 49 min |
| Dec 26, 3:03 PM CST | Special Weather Statement | TSA | Haskell, Sequoyah | 42 min |
| Dec 26, 3:13 PM CST | Special Weather Statement | TSA | Tulsa | 47 min |
| Dec 26, 3:15 PM CST | Special Weather Statement | TSA | Pittsburg | 45 min |
| Dec 26, 3:27 PM CST | Special Weather Statement | TSA | Delaware | 33 min |
| Dec 26, 3:47 PM CST | Special Weather Statement | TSA | Mayes, Rogers | 43 min |
| Dec 26, 4:06 PM CST | Tornado Warning | TSA | McIntosh, Muskogee, Pittsburg | 39 min |
| Dec 26, 4:08 PM CST | Areal Flood Warning | TSA | Cherokee, Craig, Creek, Delaware, McIntosh, Mayes and 11 more | 12 hr |
| Dec 26, 4:49 PM CST | Tornado Warning | TSA | Cherokee, Muskogee, Wagoner | 41 min |
| Dec 26, 4:53 PM CST | Tornado Warning | TSA | Pittsburg | 39 min |
| Dec 26, 4:57 PM CST | Special Weather Statement | TSA | Delaware | 33 min |
| Dec 26, 5:10 PM CST | Flash Flood Warning | TSA | Okmulgee | 6 hr |
| Dec 26, 5:24 PM CST | Special Weather Statement | TSA | McIntosh, Muskogee | 51 min |
| Dec 26, 5:30 PM CST | Special Weather Statement | TSA | McIntosh | 45 min |
| Dec 26, 5:42 PM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 48 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.